Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Common zeros of theta functions and central Hecke L-values of CM number fields of degree 4

Author: Tonghai Yang
Journal: Proc. Amer. Math. Soc. 126 (1998), 999-1004
MSC (1991): Primary 11F27, 11F67, 11M06
MathSciNet review: 1443174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we apply the method of Rodriguez Villegas and Yang (1996) to construct a family of infinite many theta series over the Hilbert-Blumenthal modular surfaces with a common zero. We also relate the non-vanishing of the central L-values of certain Hecke characters of non-biquadratic CM number fields of degree 4 to the nonvanishing of theta functions at CM points in the Hilbert-Blumenthal modular surfaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F27, 11F67, 11M06

Retrieve articles in all journals with MSC (1991): 11F27, 11F67, 11M06

Additional Information

Tonghai Yang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109

PII: S 0002-9939(98)04213-0
Keywords: Theta function, central Hecke L-value, ideal class number
Received by editor(s): September 27, 1996
Additional Notes: The author was partially supported by NSF grant DMS-9304580
Communicated by: William W. Adams
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia